# SDR ASAA2018031823950

- Difficulty date: March 18, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N627VA
- Make and model: Airbus A320-214
- Aircraft serial: 02851
- Aircraft time: 39,810 hours, 11,906 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR IN THE CABIN,  FROM ENGINE START TO TOP OF DESCENT.   MORE NOTICEABLE IN AFT CABIN.   ACFT GROUNDED.  IAW TSM 05-50-00-810-831-A  RAN THE NR 1 ENGINE,   ODOR PRESENT ON THE NR 2 ENGINE.   IAW TSM 71-00-00-810-802-A COMPLETED TROUBLESHOOTING.   FOUND NO ODOR COMING FROM THE NR 1 OR 2 ENGINES DURING RUN AND TAXI. PERFORMED IDLE RAN ON ENGINE 1 & 2 ONE AT A TIME IAW AMM 71-00-00,  AND OPERATED PACKS AND OBSERVED THE ODOR IN COCKPIT AND ENTIRE CABIN. NO BAD ODOR.
